# SDR IPXA2022060782907

- Difficulty date: June 5, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 89,139 hours, 16,871 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: NA
- Part serial: NA
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADURING CLIMBOUT WARM ACRID ODOR SMELL IN COCKPIT NO ALERTS NO SMOKE LASTED FOR APPROXIMATELY 10 MINUTES NOTED LATER AGAIN ON DESCET FOR A SHORT TIME POSSIBLY COMMING FROM AC PACKSR/R WATER SEPARATOR CONICAL COALESCER REF 21-54-05. LEAK CHECK GOOD AMM 21-54-05. REPLACED R58231 REF SWPM 20-31-15. RECONNECTED PLUG P1 8573 PER MD11 SWPM 20-31-00.
